# SDR IXXA090004O

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 82,075 hours, 32,879 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 4 Nacelle
- Part time: 82,075 hours, 32,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KTOL NR 4 ENGINE FIRE WARNING INTERMITTENTLY GOING OFF, THEN CAME ON STEADY.  THE CREW SHUTDOWN NUMBER FOUR ENGINE, LIGHT IN HANDLE REMAINED ON UNTIL FL 18,000 ON DESCENT.  THE CREW DISCHARGED BOTH FIRE BOTTLES.  THE CREW LANDED IN KDEN WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND LEFT FAN LOOP CONNECTOR CONTAMINATED WITH OIL.  MAINTENANCE CLEANED CONNECTOR.  REPLACED BOTH FIRE BOTTLES.  OPERATIONAL CHECK GOOD IAW GMM 3.124 AND FCD 7/18/08.  AIRCRAFT WAS RETURNED TO SERVICE.
